`a`
Discrete and Continuous Dynamical Systems - Series B (DCDS-B)
 

Volume 10,Number 2/3, September,     October 2008

Special Issue dedicated to Carles Simo on the occasion of his 60th anniversary

1

Preface   Pages : i - iii

Amadeu Delshams,  Ernest Fontich and Àngel Jorba

 Abstract       Full Text      Related Articles

2

Non-integrability of some hamiltonians with rational potentials   Pages : 265 - 293

Primitivo Acosta-Humánez and David Blázquez-Sanz

 Abstract       Full Text      Related Articles

3

One dimensional invariant manifolds of Gevrey type in real-analytic maps   Pages : 295 - 322

I. Baldomá and Àlex Haro

 Abstract       Full Text      Related Articles

4

The inner equation for generic analytic unfoldings of the Hopf-zero singularity   Pages : 323 - 347

I. Baldomá and Tere M. Seara

 Abstract       Full Text      Related Articles

5

Curvature perturbations and stability of a ring of vortices   Pages : 349 - 375

Stefanella Boatto

 Abstract       Full Text      Related Articles

6

Gevrey and analytic local models for families of vector fields   Pages : 377 - 400

Patrick Bonckaert and P. De Maesschalck

 Abstract       Full Text      Related Articles

7

Dynamical systems modeling of low-frequency variability in low-order atmospheric models   Pages : 401 - 419

H. W. Broer and Renato Vitolo

 Abstract       Full Text      Related Articles

8

The flow of the equal-mass spatial 3-body problem in the neighborhood of the equilateral relative equilibrium   Pages : 421 - 438

Alain Chenciner and Jacques Féjoz

 Abstract       Full Text      Related Articles

9

Global dynamics in a self--consistent model of elliptical galaxy   Pages : 439 - 454

Pablo Cincotta,  Claudia Giordano and Juan C. Muzzio

 Abstract       Full Text      Related Articles

10

Computing the scattering map in the spatial Hill's problem   Pages : 455 - 483

Amadeu Delshams,  Josep J. Masdemont and Pablo Roldán

 Abstract       Full Text      Related Articles

11

Liénard and Riccati differential equations related via Lie Algebras   Pages : 485 - 494

Isaac A. García,  Jaume Giné and Jaume Llibre

 Abstract       Full Text      Related Articles

12

On the stability of periodic orbits for differential systems in $\mathbb{R}^n$   Pages : 495 - 509

Armengol Gasull,  Héctor Giacomini and Maite Grau

 Abstract       Full Text      Related Articles

13

High-precision computations of divergent asymptotic series and homoclinic phenomena   Pages : 511 - 536

Vassili Gelfreich and Carles Simó

 Abstract       Full Text      Related Articles

14

A mechanism for the fractalization of invariant curves in quasi-periodically forced 1-D maps   Pages : 537 - 567

Àngel Jorba and Joan Carles Tatjer

 Abstract       Full Text      Related Articles

15

Making the moon reverse its orbit, or, stuttering in the planar three-body problem   Pages : 569 - 595

Samuel R. Kaplan,  Mark Levi and Richard Montgomery

 Abstract       Full Text      Related Articles

16

Entropy estimates for a family of expanding maps of the circle   Pages : 597 - 608

Rafael De La Llave,  Michael Shub and Carles Simó

 Abstract       Full Text      Related Articles

17

A topological existence proof for the Schubart orbits in the collinear three-body problem   Pages : 609 - 620

Richard Moeckel

 Abstract       Full Text      Related Articles

18

Periodic orbits and stability islands in chaotic seas created by separatrix crossings in slow-fast systems   Pages : 621 - 650

Anatoly Neishtadt,  Carles Simó,  Dmitry Treschev and Alexei Vasiliev

 Abstract       Full Text      Related Articles

19

Trivial dynamics for a class of analytic homeomorphisms of the plane   Pages : 651 - 659

Rafael Ortega

 Abstract       Full Text      Related Articles

20

On the density of mechanical Lagrangians in $T^{2}$ without continuous invariant graphs in all supercritical energy levels   Pages : 661 - 679

Rafael O. Ruggiero

 Abstract       Full Text      Related Articles

21

Stability islands in the vicinity of separatrices of near-integrable symplectic maps   Pages : 681 - 698

Carles Simó and Dmitry Treschev

 Abstract       Full Text      Related Articles

22

A Variational proof of the existence of Von Schubart's orbit   Pages : 699 - 717

Andrea Venturelli

 Abstract       Full Text      Related Articles

23

Dynamics and bifurcations of random circle diffeomorphism   Pages : 719 - 731

Hicham Zmarrou and Ale Jan Homburg

 Abstract       Full Text      Related Articles